What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boston/Norton, MA wrote its last area forecast discussion before the first event at Jul 10, 8:44 AM EST, 2 hours 18 minutes earlier.
Area forecast discussion, Jul 10, 8:44 AM EST, 2 hours 18 minutes before
Area Forecast Discussion
National Weather Service Boston/Norton MA
944 AM EDT Mon Jul 10 2023
.SYNOPSIS...
Widespread showers and scattered thunderstorms with heavy rainfall
will move across the region today. The highest risk for significant
flooding will be across far western New England. Showers will be
lifting to the north tonight. Drier weather Tuesday, then hot and
humid conditions return Wednesday. The dry weather pattern is brief,
with rain chances increasing through the end of the workweek.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
940 am update...
going forecast in pretty good shape. Made minor tweaks to the
hourly PoP progression based on current radar trends. Folded in
the HREF and Hi-ResARW which seemed to be the two models doing
the "better" job compared to current precipitation coverage.
Concern the next few hours revolves around the batch of moderate
to heavy rain that is moving into eastern CT as I type. Saw a
CoCoRaHS report out of New London county CT of over 4" in 90
minutes a little bit ago. Goes to show how efficient the
rainfall is even if the reflectivities aren't super high. Very
tropical/warm rain processes going on. This batch of rain should
continue to push NNE, so concerns for flooding will move along
with that. Particularly for the urban areas around PVD. Could
also be problems in Fall River as well as that area has problems
with just 1" of rain in a short time. We are closely monitoring
radar trends and MRMS/FLASH outputs to help with flooding
potential.
Currently some breaks in the clouds across CT, but given the
very tropical atmosphere (precipitable water values ranging from
1.9" to 2.1"), the little extra instability will lead to more
showers developing. Instability parameters not overly high, but
marginal enough that a few t-storms are possible especially
across CT, RI and into SE MA for the afternoon.
630 AM Update
Forecast remains on track. KBOX radar beginning to reveal
moderate to heavy rainfall across western MA and CT this
morning. Expect moderate to heavy rainfall to continue into the
afternoon. Radar reflectivity over Rhode Island is more of the
light to moderate category at this hour, but more intense
rainfall rates are forecast to develop over this area over the
next couple of hours. No flash flood warnings have been issued
at this time, but special weather statements are in effect for
most of Hartford county and the areas west of I-91 to the east
slopes of The Berkshires. We'll continue to monitor trends and
may issue flash flood warnings where appropriate. No changes
have been made to the forecast for today, see further details in
the previous discussion.
Previous Discussion
Highlights...
* Highest risk for flash flooding through the morning will be from
the Berkshires to western CT
* Secondary maximum of heavy rainfall possible across RI
* Low risk for a few strong/severe storms
Quite an anomalous system for mid July with amplifying mid level
trough moving east from the Gt Lakes and closing off as it lifts
into central/northern New Eng tonight. Strong forcing for ascent
acting on tropical moisture plume will bring heavy rainfall to
portions of SNE today.
Hi-res and global guidance is in excellent agreement that the most
prolific rainfall from this storm will be across VT. However, will
see heavy rainfall amounts extending south across western New Eng.
Surface low off the mid Atlc coast with an inverted trough extending
to the north into SE NY. It appears this boundary will be a focus
for heavy rainfall through the morning as it moves slowly E into
western CT/MA. This is where the greatest risk for possible flash
flooding will be this morning, especially from the Berkshires to
western CT, mainly west of I-91 as heavy showers and embedded t-
storms blossom and move north across this area. HREF indicating
moderate probs of greater than 1"/hr rainfall rates in this
region.
Numerous showers and embedded t-storms will be moving east across
rest of SNE today as shortwave energy rotates around the base of the
trough and approaches from the SW and sfc low and boundary move
eastward. Multiple CAMs are suggesting a secondary heavy rainfall
max across RI today, which could produce street flooding and bring
about rapid rises of creeks and streams and fast responding rivers.
Locally heavy rainfall also expected in portions of eastern MA but
not expecting significant impacts in this area.
Regarding rainfall amounts, we expect the heaviest rain with
potential for storm total amounts of 2-4 inches and locally
higher amounts across the Berkshires to far western CT.
Elsewhere, generally 1 to 2 inches expected with less across SE
MA and especially Cape Cod, but locally 2+ inches possible
across portions of RI.
The other concern for today is the potential for a few strong to
severe t-storms. 0-6km shear is increasing to 30-35 kt but
instability may be a limiting factor. CAPES of 500-1000 J/kg are
expected, possibly a bit higher in western New Eng. If the higher
instability can be realized the potential exists for a few strong to
severe storms with wind the main concern. However, always have to be
watchful for spinups in tropical environments with increasing shear,
especially near boundaries. Low level wind field is weak and
helicity values are unimpressive, but 0-3km CAPE is decent and we
have a boundary which could locally enhance low level shear. CSU
machine learning probs are highlighting a very low TOR risk so will
have to closely monitor radar for rotation.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM TUESDAY/...
Tonight...
Dry slot will be overspreading SNE from the south tonight leading to
showers tapering off from south to north this evening. Mid level low
lifts across central/northern New Eng and southern edge of the comma
head could keep showers going into the overnight across northern and
especially NW MA. Lows will be mostly in the 60s.
&&
.LONG TERM /TUESDAY THROUGH SUNDAY/...
Highlights...
* Mainly and very warm Tue
* Hot and sunny on Wednesday with somewhat drier conditions
* Unsettled weather and humidity returns on Thursday
Wednesday
A brief period of dry weather for southern New England on Wednesday
as a relatively dry air mass characterized by PWATs ranging from 1
to 1.25 inches which is relatively low for mid-July. This will
support abundant sunshine across southern New England on Wednesday
with the exception of some diurnal cu. 925 hPa temps near 25 Celsius
will support hot temperatures in the low 90s at the surface. With
dewpoints only in the mid to upper 60s, the heat index will only be
a degree or two higher on Wednesday afternoon. Wednesday definitely
looks to be the pick of the week for those who prefer sunshine.
Thursday and Friday
The dry spell is very short-lived as a moisture and humidity return
to southern New England on Thursday. Deep southwest flow will advect
of a plume of 1.75+ inch PWATs over the region. This will result in
increasing cloud cover Thursday morning into Thursday afternoon. As
an upper-level disturbance approaches from the west we may see some
showers and thunderstorms by the mid-afternoon across the western
areas before spreading east Thursday night into Friday. As short-
wave energy associated with this disturbance lifts northeast over
The Hudson River Valley Thursday night through Friday, southern New
England is likely to receive another round of substantial rainfall.
Won't dive into the where and how much just yet, but given soils are
likely to be saturated from tonight and tomorrows heavy rainfall
threat, we'll have to be on the lookout for flood/flash flood
potential as we approach the end of the week. Given favorable
antecedent conditions, WPC has placed portions of western MA and CT
in a marginal risk for excessive rainfall for the Thursday/Friday
time frame and a slight risk for the Friday/Saturday time frame.
Next Weekend
Broad cyclonic flow aloft with embedded short-waves will continue to
support shower/thunderstorm chances over The Northeast next weekend.
Details are vague at this time, so have leaned on NBM for guidance
which appropriately places chance PoPs across the region.
&&
.AVIATION /14Z MONDAY THROUGH FRIDAY/...
Forecast Confidence Levels:
Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.
Through 12z...
IFR-LIFR stratus and patchy fog. Showers and embedded t-storms
mainly focused across western MA and northern CT.
Today...Moderate confidence.
IFR-LIFR conditions with numerous showers and scattered
t-storms moving across SNE. Improving to MVFR in the CT valley
in the afternoon. Variable winds, mostly E/SE across eastern
New Eng and shifting to N in the CT valley during the afternoon.
Tonight...Moderate confidence.
Gradual improvement from MVFR/IFR to VFR from SW to NE as
showers lift to the north. Showers may linger across portion of
N/NW MA overnight. Variable winds shift to the W/NW late
overnight.
BOS Terminal...Moderate confidence. IFR-LIFR cigs persisting
through the day and may see vsbys drop to around 1 mile at
times. Widespread showers develop mid/late morning and can't
rule out a few embedded t-storms. Improving to MVFR then VFR
03-06z as winds shift to SW.
BDL Terminal...Moderate confidence. Lowering to IFR with
numerous showers and embedded t-storms through the morning,
improving to MVFR in the afternoon and VFR this evening.
Outlook /Tuesday through Friday/...
Tuesday: VFR. Breezy. Slight chance SHRA.
Tuesday Night through Wednesday: VFR.
Wednesday Night: VFR. Isolated SHRA.
Thursday: VFR. Scattered SHRA, isolated TSRA.
Thursday Night: Mainly VFR, with areas MVFR possible. Breezy.
Numerous SHRA, isolated TSRA.
Friday: Mainly MVFR, with local IFR possible. Breezy. Numerous
SHRA, isolated TSRA.
&&
.MARINE...
Forecaster Confidence Levels:
Low - less than 30 percent.
Medium - 30 to 60 percent.
High - greater than 60 percent.
Tranquil boating conditions persist through Monday with light winds
and seas. The main impact will be areas of poor nighttime and
morning visibility in areas of fog which could be dense at
times. Showers and a few t-storms will also be moving into the
waters Monday on moving northward Monday night.
Outlook /Tuesday through Friday/...
Tuesday: Winds less than 25 kt. Seas locally approaching 5 ft.
Tuesday Night through Wednesday Night: Winds less than 25 kt.
Thursday: Winds less than 25 kt. Isolated rain showers.
Thursday Night through Friday: Winds less than 25 kt. Seas
locally approaching 5 ft. Scattered rain showers, isolated
thunderstorms.
&&
.HYDROLOGY...
Rivers: For the latest river stage levels and forecasts, see the
forecasts from the Northeast River Forecast. Larger rivers and
smaller streams are expected to rise through today in the face
of heavy rains. NERFC forecasts call for rises into the Minor
Flood Category on most of the Connecticut River basins later
Monday into Tuesday. We are most concerned about the
Connecticut, Deerfield, Westfield, and Farmington Rivers to
experience rises to near or over bankfull. Besides just local
rainfall amounts reaching the rivers, rains falling upriver in
the CT River basin in VT and NH will likely lead to additional
rises even after heavy rains have ended.
&&
.BOX WATCHES/WARNINGS/ADVISORIES...
CT...Flood Watch through Tuesday morning for CTZ002>004.
MA...Flood Watch through Tuesday morning for MAZ002>004-008>012-026.
RI...Flood Watch through Tuesday morning for RIZ001>007.
MARINE...None.
&&
SYNOPSIS...KJC/RM
NEAR TERM...KJC/RM/Nash
SHORT TERM...KJC
LONG TERM...Loconto/RM
AVIATION...KJC/Loconto
MARINE...KJC/Loconto
HYDROLOGY...Team BOX
Hazardous weather outlook, Jul 10, 3:10 AM EST, 7 hours 52 minutes before
Hazardous Weather Outlook
National Weather Service Boston/Norton MA
410 AM EDT Mon Jul 10 2023
CTZ002>004-MAZ002>004-008>012-026-RIZ001>007-110815-
Hartford CT-Tolland CT-Windham CT-Western Franklin MA-
Eastern Franklin MA-Northern Worcester MA-Western Hampshire MA-
Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA-
Southern Worcester MA-Northern Middlesex MA-Northwest Providence RI-
Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI-
Washington RI-Newport RI-
410 AM EDT Mon Jul 10 2023
...FLOOD WATCH IN EFFECT THROUGH TUESDAY MORNING...
This Hazardous Weather Outlook is for northern Connecticut, central
Massachusetts, eastern Massachusetts, western Massachusetts,
northern Rhode Island and southern Rhode Island.
.DAY ONE...Today and tonight.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Flood Watch.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.
Flood Watch.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
MAZ005>007-013>024-RIZ008-110815-
Central Middlesex MA-Western Essex MA-Eastern Essex MA-
Western Norfolk MA-Southeast Middlesex MA-Suffolk MA-
Eastern Norfolk MA-Northern Bristol MA-Western Plymouth MA-
Eastern Plymouth MA-Southern Bristol MA-Southern Plymouth MA-
Barnstable MA-Dukes MA-Nantucket MA-Block Island RI-
410 AM EDT Mon Jul 10 2023
This Hazardous Weather Outlook is for eastern Massachusetts,
northeastern Massachusetts, southeastern Massachusetts and southern
Rhode Island.
.DAY ONE...Today and tonight.
No hazardous weather is expected at this time.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
ANZ230>237-250-251-254>256-110815-
Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound-
Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound-
Coastal waters east of Ipswich Bay and the Stellwagen Bank National
Marine Sanctuary-Massachusetts Bay and Ipswich Bay-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out to
20 nm South of Block Island-
410 AM EDT Mon Jul 10 2023
This Hazardous Weather Outlook is for Massachusetts and Rhode
Island coastal waters.
.DAY ONE...Today and tonight.
No hazardous weather is expected at this time.
.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.
No hazardous weather is expected at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.
For more information on upcoming hazardous weather, please see the
Area Forecast Discussion on our webpage for the latest forecast
thinking. There is also our Enhanced Hazardous Weather Outlook at
www.weather.gov/box/ehwo
For the latest updates...please visit our webpage at
www.weather.gov/boston
You can follow us on Facebook at
www.facebook.com/NWSBoston
You can follow us on Twitter at
@NWSBoston
In the hours before
Special weather statement, Jul 10, 7:50 AM EST, 3 hours 12 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
850 AM EDT Mon Jul 10 2023
MAZ017-020-RIZ001>007-101415-
Northern Bristol MA-Southern Bristol MA-Northwest Providence RI-
Bristol RI-Washington RI-Eastern Kent RI-Western Kent RI-Newport RI-
Southeast Providence RI-
850 AM EDT Mon Jul 10 2023
...Heavy rains will impact portions of central Bristol, northeastern
Washington, northeastern Newport, eastern Kent, eastern Providence
and Bristol Counties through 1015 AM EDT...
At 848 AM EDT, Doppler radar was tracking a strong thunderstorm over
Preston, or near Jewett City, moving north at 25 mph.
HAZARD...Minor flooding.
SOURCE...Radar indicated.
IMPACT...Minor nuisance flooding of typically flood prone areas near
Providence and Fall River.
ADDITIONAL DETAILS...Periods of heavy rainfall are forecast to
continue this morning and afternoon. If prolonged heavy rainfall
rates continue to occur over these areas, a flash flood warning may
be issued.
Locations impacted include...
Providence, Fall River, Warwick, Cranston, Pawtucket, Taunton, East
Providence, Woonsocket, Coventry, Dartmouth, Cumberland, North
Providence, West Warwick, Johnston, North Attleborough, North
Kingstown, Bristol, Attleboro, Smithfield and Lincoln.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flooded roads or underpasses. Avoid low lying
areas near small streams.
This storm may intensify and become severe. Stay tuned to your local
media for updates and possible warnings.
&&
LAT...LON 4201 7161 4201 7138 4191 7134 4194 7107
4158 7098 4158 7121 4164 7123 4171 7116
4173 7122 4172 7127 4169 7125 4159 7133
4163 7135 4171 7129 4179 7137 4165 7134
4165 7135 4169 7145 4160 7141 4158 7157
TIME...MOT...LOC 1248Z 190DEG 23KT 4155 7195
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH
DooleySpecial weather statement, Jul 10, 7:56 AM EST, 3 hours 6 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
856 AM EDT Mon Jul 10 2023
CTZ004-101430-
Windham CT-
856 AM EDT Mon Jul 10 2023
...Heavy rains will impact Windham County through 1030 AM EDT...
At 855 AM EDT, Doppler radar was tracking a strong thunderstorm over
Sprague, or near Jewett City, moving north at 30 mph.
HAZARD...Minor flooding.
SOURCE...Radar indicated.
IMPACT...Minor nuisance flooding of typically flood prone areas.
ADDITIONAL DETAILS...Periods of heavy rainfall are forecast to
continue this morning and afternoon. If prolonged heavy rainfall
rates continue to occur over these areas, a flash flood warning may
be issued.
Locations impacted include...
Mansfield, Windham, Plainfield, Willimantic, Killingly, Southbridge,
Putnam, Thompson, Brooklyn, Woodstock, Willington, Canterbury,
Ashford, Pomfret, Sterling, Chaplin, Hampton, Eastford, Scotland and
Union.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flooded roads or underpasses. Avoid low lying
areas near small streams.
This storm may intensify and become severe. Stay tuned to your local
media for updates and possible warnings.
&&
LAT...LON 4167 7218 4172 7225 4173 7220 4175 7218
4175 7216 4183 7216 4184 7222 4196 7222
4196 7210 4203 7210 4202 7180 4164 7179
4164 7191
TIME...MOT...LOC 1255Z 187DEG 24KT 4165 7203
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH
DooleyLocal storm report, Jul 10, 8:47 AM EST, 2 hours 15 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Boston/Norton MA
947 AM EDT Mon Jul 10 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 AM Flood Williamsburg 42.40N 72.72W
07/10/2023 Hampshire MA Law Enforcement
Section of Route 9 has significant street
flooding. relayed by Amatuer Radio.
0834 AM Flood Chester 42.28N 72.98W
07/10/2023 Hampden MA Amateur Radio
Blandford Road at Route 20 closed due to
flooding.
0915 AM Flood Ashfield 42.53N 72.78W
07/10/2023 Franklin MA Amateur Radio
Conway Road flooded/impassable.
0920 AM Flood Conway 42.52N 72.68W
07/10/2023 Franklin MA Law Enforcement
North Poland Road at Route 116 flooding up
to doors of cars. Relayed by amatuer Radio.
&&Local storm report, Jul 10, 9:34 AM EST, 1 hour 28 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Boston/Norton MA
1034 AM EDT Mon Jul 10 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1017 AM Flood Douglas 42.05N 71.73W
07/10/2023 Worcester MA Amateur Radio
Gilboa Road has significant street flooding.
0845 AM Flood Williamsburg 42.40N 72.72W
07/10/2023 Hampshire MA Law Enforcement
Section of Route 9 has significant street
flooding. relayed by Amatuer Radio.
0952 AM Flood Williamsburg 42.40N 72.72W
07/10/2023 Hampshire MA Law Enforcement
Ashfield road flooding up to windows of
homes with rescues in progress. Relayed by
Amatuer Radio.
1032 AM Flood Williamsburg 42.40N 72.72W
07/10/2023 Hampshire MA Law Enforcement
Section of Route 9 closed due to flooding.
Relayed by Amateur Radio.
0834 AM Flood Chester 42.28N 72.98W
07/10/2023 Hampden MA Amateur Radio
Blandford Road at Route 20 closed due to
flooding.
0915 AM Flood Ashfield 42.53N 72.78W
07/10/2023 Franklin MA Amateur Radio
Conway Road flooded/impassable.
0920 AM Flood Conway 42.52N 72.68W
07/10/2023 Franklin MA Law Enforcement
North Poland Road at Route 116 flooding up
to doors of cars. Relayed by amatuer Radio.
1017 AM Flood Ashfield 42.53N 72.78W
07/10/2023 Franklin MA Law Enforcement
Williamsburg Road and Plainfield Roads
closed due to flooding. Also Bug Hill Road
partially washed out. Relayed by Amateur
Radio.
&&Local storm report, Jul 10, 10:04 AM EST, 58 minutes before
Preliminary Local Storm Report...Summary
National Weather Service Boston/Norton MA
1104 AM EDT Mon Jul 10 2023
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1017 AM Flood Douglas 42.05N 71.73W
07/10/2023 Worcester MA Amateur Radio
Gilboa Road has significant street flooding.
0845 AM Flood Williamsburg 42.40N 72.72W
07/10/2023 Hampshire MA Law Enforcement
Section of Route 9 has significant street
flooding. relayed by Amatuer Radio.
0952 AM Flood Williamsburg 42.40N 72.72W
07/10/2023 Hampshire MA Law Enforcement
Ashfield road flooding up to windows of
homes with rescues in progress. Relayed by
Amatuer Radio.
1032 AM Flood Williamsburg 42.40N 72.72W
07/10/2023 Hampshire MA Law Enforcement
Section of Route 9 closed due to flooding.
Relayed by Amateur Radio.
1100 AM Flood Williamsburg 42.40N 72.72W
07/10/2023 Hampshire MA Law Enforcement
North Street bridge closed due to flooding.
Route 9 from Main to South closed due to
flooding with 10 inches of water. Relayed by
Amateur Radio.
0834 AM Flood Chester 42.28N 72.98W
07/10/2023 Hampden MA Amateur Radio
Blandford Road at Route 20 closed due to
flooding.
0915 AM Flood Ashfield 42.53N 72.78W
07/10/2023 Franklin MA Amateur Radio
Conway Road flooded/impassable.
0920 AM Flood Conway 42.52N 72.68W
07/10/2023 Franklin MA Law Enforcement
North Poland Road at Route 116 flooding up
to doors of cars. Relayed by amatuer Radio.
1017 AM Flood Ashfield 42.53N 72.78W
07/10/2023 Franklin MA Law Enforcement
Williamsburg Road and Plainfield Roads
closed due to flooding. Also Bug Hill Road
partially washed out. Relayed by Amateur
Radio.
1025 AM Flood Ashfield 42.53N 72.78W
07/10/2023 Franklin MA Law Enforcement
Brrton Hill Road washed out. Relayed by
Amateur Radio.
1056 AM Flood Conway 42.52N 72.68W
07/10/2023 Franklin MA Amateur Radio
Homes on Main Street being evacuated for
flooding. Academy Hill Road flooded and
impassable. Relayed by Amateur Radio.
&&Special weather statement, Jul 10, 10:38 AM EST, 24 minutes before
Special Weather Statement
National Weather Service Boston/Norton MA
1138 AM EDT Mon Jul 10 2023
MAZ005-012-013-017-020-RIZ001>007-101700-
Southern Worcester MA-Western Norfolk MA-Northern Bristol MA-
Southern Bristol MA-Central Middlesex County MA-
Northwest Providence RI-Bristol RI-Washington RI-Eastern Kent RI-
Western Kent RI-Newport RI-Southeast Providence RI-
1138 AM EDT Mon Jul 10 2023
...A strong thunderstorm will impact portions of southeastern
Worcester, Norfolk, south central Middlesex, Bristol, northeastern
Washington, Newport, eastern Kent, eastern Providence and Bristol
Counties with heavy rainfall through 100 PM EDT...
At 1136 AM EDT, Doppler radar was tracking a strong thunderstorm over
Cranston, moving north at 35 mph.
HAZARD...Minor flooding.
SOURCE...Radar indicated.
IMPACT...Minor nuisance flooding of typically flood prone areas near
Providence and Fall River.
Locations impacted include...
Providence, Fall River, Warwick, Cranston, Pawtucket, Framingham,
Taunton, East Providence, Woonsocket, Coventry, Dartmouth,
Cumberland, Natick, North Providence, Franklin, West Warwick,
Needham, Johnston, North Attleborough and Norwood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flooded roads or underpasses. Avoid low lying
areas near small streams.
This storm may intensify and become severe. Stay tuned to your local
media for updates and possible warnings.
&&
LAT...LON 4147 7119 4162 7124 4171 7116 4172 7127
4158 7133 4164 7135 4163 7133 4171 7129
4179 7137 4165 7136 4169 7145 4168 7145
4153 7136 4159 7142 4156 7144 4160 7153
4230 7161 4225 7118 4152 7099
TIME...MOT...LOC 1536Z 186DEG 31KT 4180 7146
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...<30 MPH
Dooley